# SDR HEEA076277

- Difficulty date: October 12, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N760PH
- Make and model: Skrsky S76A
- Aircraft serial: 760078
- Aircraft time: 10,160 hours
- System (JASC): 3450 · Dependent Position Determining System
- Part: Compass
- Part number: 258719342
- Part serial: 81065179
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HIS OFF FLAG WILL NOT PULL. REPLACED WITH SERVICEABLE PART.
